# SDR 2008UALA03728

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 63,926 hours, 18,587 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731378A
- Condition: Seized
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 1 STATUS MSG.  *S/D*  AFT EQ EXHAUST FAN FAILURE, BEARING WEAR.  REPLACED AFT EQ EXHAUST FAN 1, OPS CHECKED OK.
